Author Topic: Question about withdrawal  (Read 375 times)

[Buddie]

Question about withdrawal
« on: April 04, 2022, 09:11:08 pm »
I'm trying to understand tolerance withdrawal. 

My question is if you are in tolerance, how can a slow taper be effective?  Is there something else I should do in the case of tolerance withdrawal?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question about withdrawal
« Reply #1 on: April 04, 2022, 10:27:33 pm »
Tolerance is when your body has become used to the drug and it no longer has the desired effect. Usually it doesn't treat the condition it was prescribed for anymore and it requires an increase in dose. However you are likely to build tolerance to the higher dose as well.

Here is some information on tolerance http://www.benzobuddies.org/forum/index.php?topic=9706.0

Why do you suspect you are in tolerance?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question about withdrawal
« Reply #2 on: April 05, 2022, 07:58:14 pm »
I was getting pretty bad anxiety while on clonazepam. I took it on for about 2 years and just tried to live with it. I had know idea that I was craving more. Last November I started withdrawal from Clonazepam. I also subsist with a spinal nerve pain from a botched spinal surgery. 5 years of misery. The doctor put me on Lryica for nerve pain last November. It seems to be coincidental that my withdrawal process began at the same time I started lyrica. My withdrawal has been faster than recommended. February 24th I went completely off the benzo. Went through some really horrible withdrawal but came out of it within weeks. I've been left with bad anxiety but put it down to some personal issues. Now that the pharmacist told me to CT the lyrica, I've gone straight back to the same symptoms. Had to start taking lyrica again as this time I was instantly having the spinal agony return along side of the withdrawal. Now terrified to go on with this.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question about withdrawal
« Reply #3 on: April 05, 2022, 08:01:51 pm »
So you're completely off Clonazepam now?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question about withdrawal
« Reply #4 on: April 07, 2022, 02:36:32 am »
Yes, since Feb. 24. So symptoms now are either still clonazepam or lyrica or both. FYI I have withdrawwn from hydromorphone, zopiclone, muscle relaxants and toughed everything out over and over through the years. I think I've been in withdrawal on and off for 30 years. Even the severe spinal pain over the last 5 years could be benzos. All I know is anxiety, fear and many of the other symptoms. Now I fear that the pain will increase as I come off these drugs. many times I wonder why bother with the way the world is going. I could go through all of this misery and be healed just in time to die. Not to forget the next drug after lyrica will be withdrawal from zolpidem. I feel hopeless.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question about withdrawal
« Reply #5 on: April 07, 2022, 10:01:47 pm »
You are definitely still experiencing withdrawal from your Clonazepam. Remember if you stop taking the drug it doesn't mean you immediately stop having withdrawal symptoms. It can take several months before you start feeling "normal" again. You might also be experiencing withdrawal from Lyrica.

I can see you're in a lot of pain and I'm so sorry. I wish I could offer you an easy solution. It does get better over time. You don't need to know how you're going to get through it. You just need to know you're taking it day by day, second by second and believing you will see a change.

Your present is not your future. Don't give up on the wonderful future you've been fighting for.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question about withdrawal
« Reply #6 on: April 07, 2022, 10:41:12 pm »
Thank you for your care and kindness.
Since I'm very new to this site, would you be able to suggest the next area for me to explore? I struggle with getting around. My friend, who has been benzo free for 13 years got me connected with the thread you and I share. She would help me start in another place on the website .
FYI your withdrawal history is daunting. You must be very strong to have gone through all of that. I am starting the process Friday morning :-[
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question about withdrawal
« Reply #7 on: April 07, 2022, 11:18:20 pm »
You are most welcome. I know initially this journey is very scary but it really does get better.

If you want support on withdrawal symptoms you can post here Withdrawal Support (during your taper)

Maybe the    Success Stories will lift your spirits?

The best would be to just read and explore. Then make posts where you think appropriate. If it's in the wrong place we'll move it for you. Please don't be scared to post or use the forum. We want you to get the help you need.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.